The tail of the stationary distribution of a random coefficient AR (q) model

Pergamenchtchikov, Serguei, Kl├╝ppelberg, Claudia . The Annals of Applied Probability 2004. 14 (2) :971-1005

Locate this article in:

Bibtex

@article{CIS-319484,
  Author = {Pergamenchtchikov, Serguei and Kl├╝ppelberg, Claudia},
  Title = {The tail of the stationary distribution of a random coefficient AR
 (q)
 model},
  Journal = {The Annals of Applied Probability},
  Volume = {14},
  Number = {2},
  Year = {2004},
  Pages = {971--1005},
  Keywords = {}
}

Similar articles